Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Continuous Fell bundles
associated to measurable twisted actions

Authors: Ruy Exel and Marcelo Laca
Journal: Proc. Amer. Math. Soc. 125 (1997), 795-799
MSC (1991): Primary 46L05
MathSciNet review: 1353382
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Given a $\underline{\text{measurable}}$ twisted action of a second-countable, locally compact group $G$ on a separable $C^{*}$-algebra $A$, we prove the existence of a topology on $A\times G$ making it a $\underline{\text{continuous}}$ Fell bundle, whose cross sectional $C^{*}$-algebra is isomorphic to the Busby-Smith-Packer-Raeburn crossed product.

References [Enhancements On Off] (What's this?)

  • [1] S. Banach, Théorie des Opérations Linéaires, Hafner Publishing Co., New York, 1932. MR 17:175h
  • [2] R. C. Busby and H. A. Smith, Representations of Twisted Group Algebras, Trans. Amer. Math. Soc. 149, (1970), 503-537. MR 41:9013
  • [3] R. Exel, Twisted Partial Actions, A Classification of Stable $C^{*}$-Algebraic Bundles, Universidade de São Paulo, 1994, preprint; Proc. London Math. Soc. (to appear).
  • [4] J. M. Fell, An extension of Mackey's method to Banach *-Algebraic Bundles, Memoirs Amer. Math. Soc., vol. 90, 1969. MR 41:4255
  • [5] J. M. G. Fell and R. S. Doran, Representations of *-algebras, locally compact groups, and Banach *-algebraic bundles, Pure and Applied Mathematics series, vol. 125 and 126, Academic Press, 1988. MR 90c:46001; MR 90c:46002
  • [6] S. Kaliszewski, A note on Morita equivalence of twisted C*-dynamical systems, Proc. Amer. Math. Soc. 123, (1995), 1737-1740.
  • [7] S. Kaliszewski, Induced representations of twisted C*-dynamical systems, University of Newcastle, 1995, preprint.
  • [8] J. A. Packer and I. Raeburn, Twisted crossed products of $C^{*}$-algebras, Math. Proc. Cambridge Philos. Soc. 106 (1989), 293-311. MR 90g:46097

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 46L05

Retrieve articles in all journals with MSC (1991): 46L05

Additional Information

Ruy Exel
Affiliation: Departamento de Matemática, Universidade de São Paulo, Rua do Matão, 1010, 05508-900 São Paulo, Brazil

Marcelo Laca
Affiliation: Mathematics Department, University of Newcastle, Newcastle, New South Wales 2308, Australia

Received by editor(s): August 22, 1995
Additional Notes: The first author was partially supported by CNPq, Brazil \endgraf The second author was supported by the Australian Research Council.
Communicated by: Palle E. T. Jorgensen
Article copyright: © Copyright 1997 American Mathematical Society

American Mathematical Society